# SDR GTIA021213

- Difficulty date: August 22, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - PASSENGER CABIN FS 1135, STRINGER 2L LONGERON CRACKED.  REMOVED DAMAGED SECTION OF LONGERON.  LOCATED AND DRILLED NEW LONGERON AND SPLICES.  INSTALLED NEW LONGERON AND 2 EACH SPLICES.  (M)
